MathSciNet Relay Station
MathSciNet bibliographic data
MR383424 (52 #4305) 57C10
Hatcher, A. E. Higher simple homotopy theory. Ann. of Math. (2) 102 (1975), no. 1, 101–137.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement